Format

Send to

Choose Destination
Clin Case Rep. 2016 Mar 4;4(4):396-8. doi: 10.1002/ccr3.527. eCollection 2016 Apr.

Testicular failure following severe diabetic ketoacidosis complicated by hypotensive shock.

Author information

1
Department of Pediatrics University at Buffalo Women and Children's Hospital of Buffalo 219 Bryant Street Buffalo New York 14222.

Abstract

The stalling or regression of pubertal development may be the first sign of hypergonadotropic hypogonadism in adolescent males. We report here a case of pediatric hypergonadotropic hypogonadism that likely developed secondary to ischemic injury during severe diabetic ketoacidosis (DKA). This case highlights the importance of performing genital exams during all evaluations of pediatric patients.

KEYWORDS:

Diabetic ketoacidosis; hypogonadism; ischemia

Supplemental Content

Full text links

Icon for Wiley Icon for PubMed Central
Loading ...
Support Center